Rigidity theorem for lie algebra bundles

Kiranagi, B.S. and Prema, G. and Chidambara, C. (1992) Rigidity theorem for lie algebra bundles. Communications in Algebra, 20 (6). pp. 1549-1556.

Full text not available from this repository. (Request a copy)
Official URL: https://doi.org/10.1080/00927879208824420
Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Users 23 not found.
Date Deposited: 13 May 2021 04:54
Last Modified: 13 May 2021 04:54
URI: http://eprints.uni-mysore.ac.in/id/eprint/16464

Actions (login required)

View Item View Item